Some remarks on syllabic structure

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)43-50
Number of pages8
JournalLinguistics
Volume16
Issue number209
DOIs
StatePublished - Jan 1 1978

All Science Journal Classification (ASJC) codes

  • Language and Linguistics
  • Linguistics and Language

Cite this

Lipski, John. / Some remarks on syllabic structure. In: Linguistics. 1978 ; Vol. 16, No. 209. pp. 43-50.
@article{da6795f3a20b42399b4250dad1a11838,
title = "Some remarks on syllabic structure",
author = "John Lipski",
year = "1978",
month = "1",
day = "1",
doi = "10.1515/ling.1978.16.209.43",
language = "English (US)",
volume = "16",
pages = "43--50",
journal = "Linguistics",
issn = "0024-3949",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "209",

}

Some remarks on syllabic structure. / Lipski, John.

In: Linguistics, Vol. 16, No. 209, 01.01.1978, p. 43-50.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some remarks on syllabic structure

AU - Lipski, John

PY - 1978/1/1

Y1 - 1978/1/1

UR - http://www.scopus.com/inward/record.url?scp=84948367719&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84948367719&partnerID=8YFLogxK

U2 - 10.1515/ling.1978.16.209.43

DO - 10.1515/ling.1978.16.209.43

M3 - Article

AN - SCOPUS:84948367719

VL - 16

SP - 43

EP - 50

JO - Linguistics

JF - Linguistics

SN - 0024-3949

IS - 209

ER -